Harte, Robin E. and Kitson, Derek (2009) On Browder tuples. Acta Scientiarum Mathematicarum, 75 (3-4). pp. 665-677.Full text not available from this repository.
In this article we extend the notions of a quasipolar, polar and Browder element in a normed algebra to a multivariable setting. A decomposition result is established for Browder tuples of bounded operators and characterisations in terms of ascent and descent are provided for some special cases. Finally we show that a multivariable spectral mapping theorem holds for a large class of Browder joint spectra.
|Journal or Publication Title:||Acta Scientiarum Mathematicarum|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||19 Sep 2012 10:16|
|Last Modified:||03 Nov 2015 16:29|
Actions (login required)